MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-213
Medical Device Problem Codes Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/03/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon asymmetric x3 patella; cat# 5551-g-320; lot# 988h; triathlon ps fem component, cemented; cat# 5515-f-302; lot# gxmjd; tri ts baseplate size 2; cat# 5521-b-200; lot# bsdi.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
This pi is for right knee.It was reported through the communication of an attorney that allegedly the patient was revised due to a failed right total knee arthroplasty.
 
Event or Problem Description
This pi is for right knee it was reported through the communication of an attorney that allegedly the patient was revised due to a failed right total knee arthroplasty.
 
Additional Manufacturer Narrative
An event regarding loosening involving a triathlon baseplate was reported.The event was confirmed through clinician review of provided medical records.Method & results product evaluation and results: not performed as no product was returned for evaluation.Medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: there is some information available in the medical records to suggest that component malposition has played a relevant role in the failure mode of this triathlon ps arthroplasty due to fixation failure.Lack of x-ray availability at this time prevents to establish this with more certainty.Product history review: indicated all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical records and x-rays by a clinical consultant indicated: there is some information available in the medical records to suggest that component malposition has played a relevant role in the failure mode of this triathlon ps arthroplasty due to fixation failure.Lack of x-ray availability at this time prevents to establish this with more certainty.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8964783
Report Number0002249697-2019-03101
Device Sequence Number13975267
Product Code MBH
UDI-Device Identifier07613327046236
UDI-Public07613327046236
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Catalogue Number5532-G-213
Device Lot NumberLCR815
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR